# SDR 2000ZZZX811

- Difficulty date: February 4, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N3179S
- Make and model: Bell 206L-1
- Aircraft serial: 45781
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,664 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, CORROSION AND DEBONDED AT ROOT END GRIP PLATE.
